# SDR VNAA20250629013

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67038131
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00236723 DISCREPANCY: FS 1162 FRAME HAS 2 ELONGATED HOLES BETWEEN STGR 26L AND STGR 26R CORRECTIVE ACTION: REPAIRED IAW REO 690-53-71-086 REV. C DATED 2025-06-16
